# SDR DJFA2006187

- Difficulty date: January 9, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N845CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258045
- Aircraft time: 12,943 hours, 8,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSCHEDULED MX VISIT DISCREPANCY - LEAK AROUND THE LAVATORY AREA, CORROSION ON ACFT SKIN BELOW FLOOR PANEL F-84 BETWEEN FR 17 & 18.  TWO CRACKS ON STR 16 UNDER LAVATORY ON LT OF FUSELAGE BETWEEN FR 16 & 19.  NUMEROUS CORRODED WIRE SPLICES & CONNECTORS REPLACED & REPAIRED.  LEAKING LAVATORY REPAIRED & SERVICED.  STR 16 REPAIRED IAW RAYTHEON FIELD REPAIR FR-HK-02758 REV 1.  CORROSION ON FLOOR SKIN REMOVED & CLEANED.  RAYTHEON REPAIR DRAWING FR-HK-02759 COMPLIED WITH & CORRODED AREAS TREATED WITH ALODINE & PRIMED.  A CORRODED CONTROL CABLE PULLEY BRACKET MANUFACTURED & INSTALLED, CORRODED FORWARD STIFFENER BRACKET WAS REPLACED AT CENTER OF WHEEL WELLS.  INTERIOR REINSTALLED, AIRCRAFT WAS RETURNED TO SERVICE.
